| Model Number |
15 |
| Medical Device Problem Code |
Failure to Deliver Energy (1211)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/19/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned to physio-control for evaluation.Based on the information available, physio-control has determined that the likely cause of the reported issue was that the shock switch located on the main keypad assembly was out of tolerance due to excessive resistance.When this issue occurs, an event code will be logged in the device's memory following a failure of the device to deliver defibrillation energy.Device not evaluated by manufacturer.
Event or Problem Description
The customer contacted physio-control to report that their device had an event code logged in its memory.The event code logged is indicative of a failure of the device to deliver defibrillation therapy.There was no report of patient use associated with the reported event.